BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Large deviations for Bernstein bridges

Participants in the publication
Nicolas Privault (Author)
Xiangfeng Yang (Author)
Jean-Claude Zambrini (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa

Scope
International

Refereeing
Yes

Date of Publication
2016-05-00

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Stochastic Processes and their Applications

Publication Identifiers
ISSN - 0304-4149

Publisher
Elsevier BV

Volume
126
Number
5

Starting page
1285
Last page
1305

Document Identifiers
DOI - https://doi.org/10.1016/j.spa.2015.11.003
URL - http://dx.doi.org/10.1016/j.spa.2015.11.003

Rankings
SCIMAGO Q1 (2016) - 1.643 - Statistics and Probability


Export

APA
Nicolas Privault, Xiangfeng Yang, Jean-Claude Zambrini, (2016). Large deviations for Bernstein bridges. Stochastic Processes and their Applications, 126, 1285-1305. ISSN 0304-4149. eISSN . http://dx.doi.org/10.1016/j.spa.2015.11.003

IEEE
Nicolas Privault, Xiangfeng Yang, Jean-Claude Zambrini, "Large deviations for Bernstein bridges" in Stochastic Processes and their Applications, vol. 126, pp. 1285-1305, 2016. 10.1016/j.spa.2015.11.003

BIBTEX
@article{39160, author = {Nicolas Privault and Xiangfeng Yang and Jean-Claude Zambrini}, title = {Large deviations for Bernstein bridges}, journal = {Stochastic Processes and their Applications}, year = 2016, pages = {1285-1305}, volume = 126 }